# SDR GTIA011142

- Difficulty date: November 19, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 7110 · Engine Cowling System
- Part: Web
- Condition: Cracked
- Location: Nr 2 Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENGINE COWLING WEB CRACKED AT 3 O'CLOCK POSITION.  REPAIRED DAMAGED WEB IAW DC9/MD80 SRM 54-01. (M)
